# SDR ASAA2015042111452

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 28,370 hours, 8,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PLACARD MISSING FROM CEILING OVER EXIT ROWS.  ACFT GROUNDED.  FOUND LENS COVERS AND INSTALLED IN O/H CEILING.  OPS CKS NORMAL.
